Tag Archives: nerve-zapping

Oh how easily I forget

I had three days off of chemo (rather than 7 days between infusions, I had 10 days). In those three extra days, some of the persistent side effects of Taxol began to wear off. I had more energy, less pain, and my mind was more focused. It was easier for me to get out and… Read More »

When I don’t blog … and an update

When I don’t blog, please don’t worry. Take a look at rjh.goingeast.ca to see if I’m blogging over there (I have been writing about patient engagement more generically on my academic blog). I am touched that so many people are reading my blog – and that they worry when I don’t write. Writing everyday is… Read More »

How I’m doing and a bike adventure

I’ve been blogging a lot over the last two days, but not really talking about how I’m doing. I haven’t really said much about the side effects I’m experiencing with the Paclitaxol (taxol) and various premeds. One of the premeds is a steroid, which certainly leaves me feeling bouncy for the first two days. I’m… Read More »

Fatigue and my muse

I was writing a comment the other day on a friends blog post, about how I blog because I have to. I have a ‘muse’ which compels me to write something. Something will happen during the day, and an idea will spark. After thinking about it a bit, I usually have some form of blog… Read More »